MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CARBOFLO EPTFE VASCULAR GRAFTS

BARD PERIPHERAL VASCULAR, INC. CARBOFLO EPTFE VASCULAR GRAFTS
Model Number F3006TWSC
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No hospital/medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported during placement of a vascular graft, upon removal of the spiral beading, the graft allegedly tore.Another vascular graft was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: the lot number has been provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported for this lot number and issue to date.Investigation summary: the device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive for the alleged torn material as no objective evidence has been provided to confirm any alleged deficiency with the device.The definitive root cause could not be determined based upon available information.It is unknown whether procedural issues contributed to the event.Labeling review: the current instructions for use (ifu) states: precautions when removing the external spiral support (beading) of the graft, the beading must be removed slowly and at a 90° angle to the graft.Rapid unwinding and /or removal at less than a 90° angle may result in graft damage.Do not use surgical blades or sharp, pointed instruments to remove the beading as this may damage the graft wall.If damage occurs, that segment of the graft should not be used.
 
Event or Problem Description

Brand Name
CARBOFLO EPTFE VASCULAR GRAFTS
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key6865001
Report Number2020394-2017-01131
Device Sequence Number16320105
Product Code DSY
UDI-Device Identifier00801741021534
UDI-Public(01)00801741021534
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Model NumberF3006TWSC
Device Catalogue NumberF3006TWSC
Device Lot NumberVTBP0106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1